# SDR 00022

- Difficulty date: April 25, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N158TW
- Make and model: Amd FALCON
- Aircraft serial: 158
- Aircraft time: 9,955 hours, 9,937 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO DOOR LIGHT ILLUMINATED, DESCENT TO 10,000 MSL BLEED AIR OFF DOOR LIGHT WENT OUT.  RETURNED TO DEPARTURE AIRPORT.  AIRCRAFT FERRY FLIGHT TO ADS FOR MAINTENANCE.  FOUND AND STRAIGHTENED TWO LOCALIZED IMPACTS ON THE LOWER DOOR EDGE, REPAIRED IN ACCORDANCE WITH SRM 51-10-11, VISUALLY INSPECTED HINGE AND LOCKS, OPS CK GOOD.
